# SDR CALA2024081902232

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 62,034 hours, 22,205 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 41157
- Condition: Faulty
- Location: Flap Skew
- Part time: 61,179 hours, 22,085 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASSYM INDICATION PERFORM FSEU BITE. FOUND F6 SKEW FAULT WITH FLAP SPLIT INDICATION. REPLACED #6 FLAP SKEW SENSOR REF AMM 27-59-01.  FLAP SKEW DET SYS FUNCTIONAL TEST PASSED REF AMM 27-59-00.PARTS USED:  29-2759-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1610591  SN OFF 1157 SENSOR, FLAP  S  OFF 29-2759-9-0003 1157 ON 29-2759-9-0003 2949
